International Journal of Fuzzy Mathematics and Systems (IJFMS)

 

Volume 2, Number 1 (2012)

 

CONTENTS

 

Medical Image Segmentation using Fuzzy Binary Relation

pp. 1-10

Authors: Rogi Jacob, Sunny Kuriakose A and Sony George

 

Fuzzy Aspects of Rings with Chain Conditions

pp. 11-20

Authors: Ujwal Medhi and Helen K Saikia

 

Cartesian products over Intuitionistic Fuzzy Sets

pp. 21-27

Authors: Annie Varghese and Sunny Kuriakose

 

Generalized Regular Interval Valued Fuzzy Matrices

pp. 29-36

Authors: A.R. Meenakshi and P. Poongodi

 

t-Intuitionistic Fuzzy Quotient Modules

pp. 37-45

Author P.K. Sharma

 

Edge-Magic Labeling of some Graphs 

pp. 47-51

Authors: A. Solairaju and R. Raziya Begam

 

Intuitionistic Fuzzifications of R-Ideals in BCI-Algebras 

pp. 53-63

Authors: A. Solairaju and C. Ragavan

 

Edge Magic Combinations of Spiders 

pp. 65-69

Authors: A. Solairaju and C. Ragavan

 

Super Edge Magic Combinations of Spiders 

pp. 71-74

Authors: Solairaju and R. Raziya Begam

 

Gracefulness of a New Class from Copies of kC P2n and P2 * nC3

pp. 75-81

Authors: A. Solairaju and S. Ambika

 

Gracefulness of a New Class of Stars Merged with Trees 

pp. 83-94

Authors: A. Solairaju and S. Ambika

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact